Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 110, NWS Louisville, KY

March 2, 2012Larue County, Marion County, Washington County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 2, 2012, 5:53 PM EST for Larue County, Marion County, Washington County, Kentucky. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 2, 2012, 5:53 PM EST (22:53 UTC)
Expired
Mar 2, 2012, 6:30 PM EST
In force
37 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Larue County, KY, Marion County, KY, Washington County, KY

The radar

The Louisville radar (KLVX), 72 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 1:02 PM ESTTornado Watch PDSSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1667 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

122 
WUUS53 KLMK 022253
SVRLMK
KYC123-155-229-022330-
/O.NEW.KLMK.SV.W.0110.120302T2253Z-120302T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
553 PM EST FRI MAR 2 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LARUE COUNTY IN NORTH CENTRAL KENTUCKY...
  SOUTHERN WASHINGTON COUNTY IN NORTH CENTRAL KENTUCKY...
  CENTRAL MARION COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 630 PM EST

* AT 549 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SAINT JOSEPH...MOVING EAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  LEBANON...
  PENICK...
  POPLAR CORNER AND SIMSTOWN...
  POTTSVILLE AND GRAVEL SWITCH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER THAT SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE 
TORNADOES WITH LITTLE OR NO ADVANCED WARNING. 

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3746 8556 3751 8556 3768 8506 3758 8504
      3754 8504 3747 8541 3748 8544 3747 8545
      3747 8549 3748 8550 3745 8553
TIME...MOT...LOC 2253Z 249DEG 54KT 3755 8533
WIND...HAIL 60MPH 1.00IN

$$
JDG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 5:44 PM EST, 9 minutes earlier.

Area forecast discussion, Mar 2, 5:44 PM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
544 PM EST FRI MAR 02 2012

.Update...
Issued at 537 PM EST Mar 2 2012

Regional outbreak of severe weather continues across much of central
Kentucky this afternoon.  The good news is that the actual frontal
boundary is pushing into the northwest and western portions of the
CWA at the moment and this will effectively end the threat of severe
weather.  After coordination with SPC, we will be dropping the
tornado watch from our southern Indiana counties around 600 PM.  We
also likely cut some of our KY counties along and just south of the
Ohio River with this update and this will include the metro
Louisville area.

Severe convection with all modes of severe weather will continue
across our central and eastern sections this evening.
Tornadoes...large hail and damaging winds will be possible in areas
along and east of I-65 for the next several hours.

.Short Term (This Afternoon - Tomorrow)...
Updated at 312 PM EST Mar 2 2012

...Severe Weather Outbreak Threat continues in the Ohio Valley this
Afternoon and Evening with PDS Tornado Watch 58 in effect until 9 PM
EST/8 PM CST...

The warm front pushed through the forecast area earlier this
morning, raising temperatures into the 70s. The center of surface
low pressure is located in eastern IL/western IN. The pressure
gradient has strengthened substantially, pushing southerly gradient
wind gusts in excess of 40 mph. Expect this to continue ahead of the
cold front until that frontal boundary moves through.

The environment continues to destabilize as the surface low edges
closer. Latest SBCAPE from SPC mesoscale analysis page indicates
2500 J/kg placed squarely across the forecast area. Additionally,
the environment is strongly sheared, with 0-3km SR helicity over 400
m2/s2. Deep moisture is somewhat limited, but this will help support
discrete cells. As a result, anything that develops will quickly go
severe. This is evident across southern IN at this time. Significant
tornadoes are possible with this activity.

The potential remains for a squall line to develop along the cold
front, which will move through the area later this afternoon and
early this evening. Damaging winds will be the main threat, but
there will also be the lingering QLCS tornado threat, mainly
associated with bowing segments and line breaks, as well as the
possible embedded supercell.

From late evening onward storms should come to an end, with much
cooler air filtering in. Overnight lows will dip into the mid/upper
30s. Expect a dry day Saturday, with temperatures only ranging from
the mid 40s across the north to low 50s across the south.

.Long Term (Saturday Night through Friday)...
Updated at 312 PM EST Mar 2 2012

This section is largely unchanged from the previous forecast. Only
subtle changes were made.

Saturday Night - Monday...

Amplified trough axis will slide over the region Saturday night,
bringing increasing low level cloud cover, especially across the
northern portions of the CWA. Temperatures will likely drop into the
upper 20s and lower 30s. Mid level pattern will transition to a
northwest flow scenario as trough axis scoots east through Sunday.
With steepening low and mid level lapse rates and increasing depth
of moisture, expect to see scattered rain or snow showers during the
morning hours on Sunday along and north of I 64. Further south
should be just rain showers. Surface temperatures will likely warm
to the lower 40s north, upper 40s south by midday with any snow
shower chances changing to rain. Not expecting any accumulation in
the morning due to warm surfaces.

Sunday night and the first half of Monday could be interesting as
some of the forecast models indicate a strong wave and its
associated surface reflection (clipper) sliding across the Ohio
Valley. Precipitation would likely begin as rain or a rain/snow mix
and transition to all snow through Sunday evening. At this point,
not expecting much in the way of impacts from this system but it
will be one to keep an eye on as some models are quite robust with
QPF. Best chance at this point is along and north of I-64 through
midday Monday. Lows Sunday night will be in the 28-33 degree range
with Monday highs in the low and mid 40s.

Monday Night - Friday...

Weather will turn quite nice through mid week as upper level ridging
and surface high pressure dominate. Expect mostly clear skies with
temperatures warming to the mid and upper 50s by Tuesday. Wednesday
and Thursday will likely see the mercury in the 60s. Lows in the 25
to 30 degree range Monday night will warm to the upper 30s to around
40 Tuesday night and into the mid 40s Wednesday night. A frontal
boundary looks to set up along baroclinic zone from the Great Lakes
to the southern Plains on Thursday. Showers and thunderstorms should
stay mostly north and west of the CWA, however will mention at least
a small chance of precipitation along northwestern CWA Thursday
afternoon. Greater chances will occur Thursday night and through
Friday as a cold front swings through the Ohio Valley.

&&

.Aviation (00Z TAF Issuance)...
Updated at 543 pm EST Mar 2 2012

Regional severe weather outbreak continues across the forecast
area.  The main terminals that will be affected will be KBWG and
KLEX over the next few hours.  Surface cold front will be pushing
through KSDF within the next hour or so and winds will quickly shift
to the west/northwest. VFR conditions are expected at KSDF for the
remainder of this evening and into the overnight hours.
Strengthening pressure gradient will keep winds up at the terminals
this evening.  Surface winds of 15-25kt with gusts of up to 30-35kts
will be possible this evening, but winds should slacken a bit after
03/03-05Z.

Thunderstorms will clear the KBWG terminal by 03/00Z or so followed
by a wind shift to the west/northwest.  VFR conditions are expected
for much of the evening and into the overnight.  KLEX continue to
see strong storms through 03/00Z...but some scattered showers will
also be possible after 03/00Z till about 03/02Z or so.  Winds will
shift to the west/northwest and remain gusty until around 03/06Z.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Update...........MJ
Short Term.......MP
Long Term........MP
Aviation.........MJ
Hazardous weather outlook, Mar 2, 11:29 AM EST, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1129 AM EST FRI MAR 2 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-031630-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1129 AM EST FRI MAR 2 2012 /1029 AM CST FRI MAR 2 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...REST OF TODAY AND TONIGHT.

...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED IN THE OHIO
VALLEY THIS AFTERNOON AND EVENING...

A COLD FRONT WILL QUICKLY APPROACH FROM THE WEST THIS AFTERNOON AS
A STRONG LOW PRESSURE SYSTEM CONTINUES TO DEVELOP AND MOVE TOWARDS
OHIO. THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE COLD
FRONT...AND QUICKLY MOVE INTO CENTRAL KENTUCKY AND SOUTH-CENTRAL
INDIANA THIS AFTERNOON. BEST TIMING OF THESE STORMS WILL BE AFTER
2 OR 3 PM EST OVER WEST-CENTRAL KENTUCKY AND SOUTHWEST
INDIANA...AROUND THE 3 TO 5 PM EST NEAR THE I-65 CORRIDOR...AND
LASTING THROUGH ROUGHLY 8 OR 9PM EST ACROSS THE SOUTHERN BLUEGRASS
REGION.

ANY THUNDERSTORMS THAT DEVELOP AHEAD OF THIS COLD FRONT WILL
LIKELY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS LIKELY. IN
ADDITION...SOME TORNADOES WILL BE POSSIBLE...WITH THE POSSIBILITY
OF A FEW TORNADOES BECOMING VERY STRONG AND LONG-LIVED. SEVERE
WEATHER COULD OCCUR ANYWHERE IN THE OUTLOOK AREA...BUT THE
GREATEST THREAT WILL BE EAST OF INTERSTATE 65 AND SOUTH OF THE
BLUEGRASS PARKWAY.

A SQUALL LINE MAY DEVELOP ALONG THE COLD FRONT LATE THIS EVENING.
DAMAGING WINDS WILL BE THE MAIN THREAT WITH THE SQUALL LINE...BUT
ISOLATED TORNADOES WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LIGHT SNOW SHOWERS ARE POSSIBLE EARLY SUNDAY MORNING AND AGAIN ON
SUNDAY NIGHT AND EARLY MONDAY...MAINLY NORTH OF THE I 64 CORRIDOR.
ACCUMULATIONS ARE NOT EXPECTED AT THIS TIME.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY...MAINLY NORTH OF
THE I-64 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE EXTREMELY NECESSARY THIS AFTERNOON AND EVENING TO
REPORT INSTANCES OF LARGE HAIL...WIND DAMAGE AND OF COURSE FUNNEL
CLOUDS OR TORNADOES TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE
OR LOCAL MEDIA AND LAW ENFORCEMENT.

AL

In the hours before

Local storm report, Mar 2, 5:43 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
543 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             KIRKSVILLE              37.67N  84.42W
03/02/2012  M1.00 INCH       MADISON            KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200266

CMC
Local storm report, Mar 2, 5:46 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
546 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HAIL             2 W RICHMOND            37.74N  84.33W
03/02/2012  M2.00 INCH       MADISON            KY   EMERGENCY MNGR

&&

EVENT NUMBER LMK1200267

SZAPPANOS
Local storm report, Mar 2, 5:47 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
547 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             MUNFORDVILLE            37.28N  85.90W
03/02/2012  M2.75 INCH       HART               KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200268

CMC
Local storm report, Mar 2, 5:48 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
548 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             MUNFORDVILLE            37.28N  85.90W
03/02/2012  M2.75 INCH       HART               KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200269

CMC
Local storm report, Mar 2, 5:51 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
551 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FUNNEL CLOUD     2 W BEREA               37.58N  84.33W
03/02/2012                   MADISON            KY   LAW ENFORCEMENT

&&

EVENT NUMBER LMK1200270

SZAPPANOS
Local storm report, Mar 2, 5:52 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
552 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             JUNCTION CITY           37.59N  84.79W
03/02/2012  M1.75 INCH       BOYLE              KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200271

CMC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 3:50 AM ESTSpecial Weather StatementLMKOhio25 min
Mar 2, 4:08 AM ESTSpecial Weather StatementLMKEdmonson37 min
Mar 2, 4:24 AM ESTSevere Thunderstorm WarningLMKBarren, Edmonson, Grayson, Hart, Warren36 min
Mar 2, 4:45 AM ESTSpecial Weather StatementLMKLarue30 min
Mar 2, 4:49 AM ESTSpecial Weather StatementLMKHancock26 min
Mar 2, 5:17 AM ESTSpecial Weather StatementLMKMarion, Taylor28 min
Mar 2, 5:34 AM ESTSevere Thunderstorm WarningLMKMeade26 min
Mar 2, 5:56 AM ESTSpecial Weather StatementLMKJefferson, Meade64 min
Mar 2, 6:07 AM ESTSpecial Weather StatementLMKBoyle, Garrard23 min
Mar 2, 6:40 AM ESTSpecial Weather StatementLMKGarrard, Madison35 min
Mar 2, 7:34 AM ESTSevere Thunderstorm WarningLMKButler, Logan, Ohio26 min
Mar 2, 7:41 AM ESTSevere Thunderstorm WarningLMKAllen, Barren, Simpson, Warren22 min
Mar 2, 8:03 AM ESTSpecial Weather StatementLMKCumberland, Monroe27 min
Mar 2, 8:08 AM ESTSpecial Weather StatementLMKButler, Grayson22 min
Mar 2, 8:15 AM ESTSevere Thunderstorm WarningLMKCumberland, Monroe30 min
Mar 2, 8:25 AM ESTSpecial Weather StatementLMKClinton, Cumberland35 min
Mar 2, 8:36 AM ESTSpecial Weather StatementLMKGrayson24 min
Mar 2, 8:38 AM ESTSpecial Weather StatementLMKJefferson, Oldham22 min
Mar 2, 8:52 AM ESTSpecial Weather StatementLMKBullitt, Hardin23 min
Mar 2, 8:53 AM ESTSpecial Weather StatementLMKRussell37 min
Mar 2, 9:02 AM ESTSpecial Weather StatementLMKHenry28 min
Mar 2, 9:09 AM ESTSpecial Weather StatementLMKFranklin36 min
Mar 2, 9:24 AM ESTSevere Thunderstorm WarningLMKJefferson26 min
Mar 2, 9:29 AM ESTSpecial Weather StatementLMKHancock31 min
Mar 2, 9:46 AM ESTSpecial Weather StatementLMKOldham29 min
Mar 2, 3:06 PM ESTTornado Warning EmergencyLMKTrimble39 min
Mar 2, 3:19 PM ESTSevere Thunderstorm WarningLMKBreckinridge, Hancock26 min
Mar 2, 3:25 PM ESTSevere Thunderstorm WarningLMKMeade35 min
Mar 2, 3:26 PM ESTTornado WarningLMKBreckinridge, Hancock34 min
Mar 2, 3:33 PM ESTTornado WarningLMKBreckinridge, Hancock27 min
Mar 2, 3:39 PM ESTTornado Warning EmergencyLMKTrimble36 min
Mar 2, 3:50 PM ESTSpecial Weather StatementLMKBreckinridge, Meade25 min
Mar 2, 3:50 PM ESTTornado WarningLMKGrayson, Ohio25 min
Mar 2, 3:51 PM ESTTornado WarningLMKHenry, Oldham, Trimble24 min
Mar 2, 3:53 PM ESTTornado WarningLMKBreckinridge, Bullitt, Hardin, Meade22 min
Mar 2, 3:56 PM ESTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio19 min
Mar 2, 4:02 PM ESTSevere Thunderstorm WarningLMKBullitt, Hardin28 min
Mar 2, 4:07 PM ESTSevere Thunderstorm WarningLMKBoyle, Marion, Mercer, Washington23 min
Mar 2, 4:07 PM ESTTornado WarningLMKHenry23 min
Mar 2, 4:10 PM ESTSevere Thunderstorm WarningLMKJefferson, Oldham35 min
Mar 2, 4:11 PM ESTTornado WarningLMKBreckinridge, Grayson, Hardin, Ohio34 min
Mar 2, 4:15 PM ESTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade, Spencer30 min
Mar 2, 4:20 PM ESTTornado WarningLMKBullitt, Hardin, Jefferson25 min
Mar 2, 4:27 PM ESTFlash Flood WarningLMKTrimble3 hr
Mar 2, 4:27 PM ESTSevere Thunderstorm WarningLMKBoyle, Fayette, Garrard, Jessamine, Lincoln, Madison and 1 more33 min
Mar 2, 4:30 PM ESTSevere Thunderstorm WarningLMKShelby, Spencer30 min
Mar 2, 4:32 PM ESTSevere Thunderstorm WarningLMKHenry28 min
Mar 2, 4:34 PM ESTTornado WarningLMKBullitt, Shelby, Spencer26 min
Mar 2, 4:37 PM ESTSevere Thunderstorm WarningLMKAllen, Logan, Simpson, Warren23 min
Mar 2, 4:38 PM ESTSevere Thunderstorm WarningLMKButler, Logan, Warren37 min
Mar 2, 4:39 PM ESTTornado WarningLMKFayette, Jessamine, Woodford21 min
Mar 2, 4:41 PM ESTTornado WarningLMKButler, Logan, Warren34 min
Mar 2, 4:42 PM ESTTornado WarningLMKGarrard, Madison33 min
Mar 2, 4:43 PM ESTTornado WarningLMKHardin, Larue32 min
Mar 2, 4:44 PM ESTTornado WarningLMKAllen, Logan, Simpson, Warren46 min
Mar 2, 4:46 PM ESTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor29 min
Mar 2, 4:53 PM ESTTornado WarningLMKAnderson, Franklin, Shelby, Spencer, Woodford22 min
Mar 2, 4:59 PM ESTSevere Thunderstorm WarningLMKBourbon, Clark, Nicholas16 min
Mar 2, 5:04 PM ESTTornado WarningLMKClark, Madison11 min
Mar 2, 5:04 PM ESTTornado WarningLMKLogan, Warren26 min
Mar 2, 5:04 PM ESTTornado WarningLMKMarion, Nelson, Washington26 min
Mar 2, 5:09 PM ESTTornado WarningLMKButler, Edmonson, Hart, Warren36 min
Mar 2, 5:10 PM ESTTornado WarningLMKMarion, Taylor35 min
Mar 2, 5:11 PM ESTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Scott, Woodford34 min
Mar 2, 5:13 PM ESTTornado WarningLMKAllen, Barren, Metcalfe, Warren32 min
Mar 2, 5:14 PM ESTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Jessamine, Lincoln, Madison and 2 more31 min
Mar 2, 5:18 PM ESTSevere Thunderstorm WarningLMKClark, Madison12 min
Mar 2, 5:24 PM ESTSevere Thunderstorm WarningLMKBarren, Edmonson, Logan, Simpson, Warren36 min
Mar 2, 5:27 PM ESTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Mercer, Washington33 min
Mar 2, 5:33 PM ESTSevere Thunderstorm WarningLMKBourbon, Fayette, Nicholas, Scott27 min
Mar 2, 5:33 PM ESTTornado WarningLMKAllen, Barren, Simpson, Warren27 min
Mar 2, 5:35 PM ESTTornado WarningLMKBoyle, Garrard, Lincoln, Madison25 min
Mar 2, 5:36 PM ESTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor9 min
Mar 2, 5:37 PM ESTTornado WarningLMKAdair, Barren, Green, Metcalfe23 min
Mar 2, 5:40 PM ESTTornado WarningLMKGreen, Hart, Taylor35 min
Mar 2, 5:45 PM ESTTornado WarningLMKBourbon, Nicholas15 min
Mar 2, 5:45 PM ESTTornado WarningLMKBarren19 min
Mar 2, 5:49 PM ESTTornado WarningLMKClark, Garrard, Madison26 min
Mar 2, 5:56 PM ESTTornado WarningLMKAdair, Casey, Metcalfe, Russell34 min
Mar 2, 5:58 PM ESTSevere Thunderstorm WarningLMKAdair, Barren, Green, Hart, Metcalfe, Taylor32 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.